Hi, I have been on Methadone for a year now and its not working for me except in the morning when I dose and in the afternoon I start felling the same way I did before I got on it. I can sleep at night I have cramps in my legs. Its just like I felt when I was having withdraws. I'm in a treatment center. I have told my doctor time and time again but I get the feeling he's not understanding or just don't care. He just keeps giving me more Methadone. I'm on 220mgs. a day. What my ?ion is can I get on Suboxone to help me get off Methadone or do I have to detox before I can get on suboxone? Can you please let me know asap please!!!!!! Thank you ,Al
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.